# SDR ASOA20100022

- Difficulty date: January 6, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 18,916 hours, 13,759 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED EXTENTION/ RETRACTION OF NLG AND MLG IAW AMM 32-30-00.  OPS CHECKED GOOD. (CLOSED)
